| Catalog Number |
100/897/070CZ1 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that during a tracheostomy procedure after placing a portex® uniperc® adjustable flange tracheostomy tube, the cuff gets empty.No reported patient injury.
Additional Manufacturer Narrative
Additional information was received indicating that following placement of the portex® uniperc® adjustable flange tracheostomy tube, the cuff became empty.Subsequently the trach was required to be changed out.There were no reported adverse effects.